MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 4 6; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 4 6; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 151820406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this refers to a revision that took place in an investigator initiated clinical study (attune cementless rsa study).One patient in this study recently underwent a full revision at 11 months post-op.The patient had swelling and pain upon presentation to the clinic in september (unscheduled visit).An interim ct-rsa was performed which showed no discernible migration of their tibial tray, no obvious migration that would suggest loosening.The patient was revised on (b)(6) 2025 for infection (stage 1 of 2-stage procedure).Dr.Performed the revision and noted the 4 peripheral pegs of the tray were solidly ingrown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because lot code provided is not a valid finished goods lot.Added: d6a, d10 (concomitant).

Brand Name
ATUNE CR LT MS INS SZ 4 6
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23688559
Report Number1818910-2025-20904
Device Sequence Number13141884
Product Code JWH
UDI-Device Identifier10603295541578
UDI-Public(01)10603295541578(17)311231(10)M54K07
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151820406
Device Lot NumberM54K07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 3 POR.; ATTUNE FEM POR CR LT SZ 4.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown